Reflection theorems for cardinal functions

Published

Journal Article

This paper is a systematic study of reflection theorems for cardinal functions. There are four sections: theory of reflection; reflection theorems for c, e, s, hd, hL, L, d, and nw; reflection theorems for χ, t, ψ, and psw (assuming compactness); reflection theorems for w, pw, and π w. This last section includes a standard (i.e., without elementary submodels) proof of Dow's remarkable theorem that every countably compact space that is not metrizable has a subspace of cardinality at most ω1 that is not metrizable. © 2000 Elsevier Science B.V. All rights reserved.

Duke Authors

Cited Authors

  • Hodel, RE; Vaughan, JE

Published Date

  • December 1, 2000

Published In

Volume / Issue

  • 100 / 1

Start / End Page

  • 47 - 66

International Standard Serial Number (ISSN)

  • 0016-660X

Citation Source

  • Scopus